# SDR SWAA2024062002980

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 74,975 hours, 44,630 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE IN THE UP POSITION; NOSE GEAR DISAGREE LIGHT ILLUMINATED ON FORWARD PANEL WITH GREEN NOSE GEAR LIGHT ILLUMINATED ON OVERHEAD PANEL. AFTER SELECTING GEAR DOWN RECEIVED THREE GREEN DOWN LIGHTS ON FORWARD AND OVERHEAD PANEL. ON LANDING ROLLOUT RECEIVED PSEU LIGHT.<[01] R&R S853 SENSOR PER MM 32-61-51
